MathSciNet Relay Station
MathSciNet bibliographic data
MR2445335 (2009i:68089) 68T37 (68T30)
Yang, Cheng-Fu A note on: "Soft set theory'' [Comput. Math. Appl. 45 (2003), no. 4-5, 555–562; MR1968545] by P. K. Maji, R. Biswas and A. R. Roy. Comput. Math. Appl. 56 (2008), no. 7, 1899–1900.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement